MathSciNet Relay Station
MathSciNet bibliographic data
MR784183 (86e:70004) 70F10 (15A90)
Perko, L. M.; Walter, E. L. Regular polygon solutions of the $N$-body problem. Proc. Amer. Math. Soc. 94 (1985), no. 2, 301–309.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement